Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

3 year kid, cough, red boils on eyes and ears, leg pain, stomach pain. What could be this?

My three year Kid is having Cough & Cold since 2-3 months. He is not recovering from it. Two times antibiotics course also completed. Last week he was very well, playing and having fun. But Since 2 days he has stopped eating food. Also he is having red small boils on his eys & ears. He is complaining leg pain and stomach pain. What it could be?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response

The chronic cough you have mentioned needs to be assessed thoroughly by proper examination and few investigation.After the infection entity has been ruled out there could be a possibility that he has Bronchitis mostly due to allergy or asthma.

The boils could be a bacterial infection or due to dermatitis.This can be confirmed only after having seen it closely.So i would suggest you get him examined by his doctor and discuss about the cough also.


Answered: Thu, 6 Jun 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor